MAUDE Adverse Event Report: RANIR LLC DM EF II HD ASY; TOOTHBRUSH, POWERED

RANIR LLC DM EF II HD ASY; TOOTHBRUSH, POWERED
Model Number EF II HD ASY BULK BLU
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
Consumer stated: borsten fallen aus.Translation: bristles fall out.

Brand Name
DM EF II HD ASY
Common Device Name
TOOTHBRUSH, POWERED
Manufacturer (Section D)
RANIR LLC
4701 east paris ave. se
grand rapids MI 49512 5353
MDR Report Key10898672
Report Number1825660-2020-00857
Device Sequence Number2644412
Product Code JEQ
UDI-Device Identifier00681131129053
UDI-Public681131129053
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEF II HD ASY BULK BLU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Distributor Facility Aware Date11/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1